It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 6 of 6 for stimulant makes you sleepy. (0.010 seconds)


... Short answer, while it's considered a paradoxical effect, yes, stimulants can make you drowsy. More often though, it's more to do with insufficient sleep than odd med effects. ... (3 replies)
... Hi im not on adderall but Ritalin 20 mgs-(10 mg/in am-)10 mg a few hrs later.. the first dose..makes me tired..the second dose-calms/and helps me focus. im also on zoloft and lorazapam-for PTSD/depression/panic disorder. I was wondering if anyone else is prescribed a benzo and stimulant.. Isn't that too much-up and down.. thank you.. goddessgrl :angel: (19 replies)
... I don't have time to answer you properly, so don't take my brevity for apathy. ... (3 replies)

Ritalin SR - HELP
Sep 11, 2003
... It makes sense but the fact is ritalin and stimulants do make many people with ADD sleepy. Sometimes lowering the dose can fix this. SSRIs can also cause sleepiness. ... (13 replies)
Ritalin SR - HELP
Sep 11, 2003
... Carrie, By what you have said I am assuming that you know that ritalin is a form of "speed" and that you were expecting it to have a mild speed like effect. ... (13 replies)
... There are a few theories floating around about stimulants and ADD. Here's the recent one that makes sense. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 08:16 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!